MathSciNet Relay Station
MathSciNet bibliographic data
MR1919962 03F20 (68Q15 68Q17 68Q25)
Alekhnovich, Michael; Ben-Sasson, Eli; Razborov, Alexander A.; Wigderson, Avi Space complexity in propositional calculus. SIAM J. Comput. 31 (2002), no. 4, 1184–1211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement